# SDR HALA2015081900163

- Difficulty date: August 19, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 23,820 hours, 3,981 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6K89P1
- Part serial: DL5178DL5196
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, EXTREME NOSE WHEEL VIBRATION.  T/S IAW TSM 32-20-00-810.  FOUND UNEVEN WEAR BETWEEN NLG TIRE ASSY.  REPLACED BOTH NLG TIRE ASSY IAW AMM 32-41-12.  INSPECTED NLG ASSY FOR IRREGULARITIES.  NONE NOTED.
